Show simple item record

dc.contributor.authorNascimento, Arnaldo Simal do
dc.date.accessioned2018-11-04T21:29:20Z
dc.date.available2018-11-04T21:29:20Z
dc.date.issued1997-12-01
dc.date.submitted1997-05-13
dc.identifier.citationNascimento, A. S. (1997). Stable multiple-layer stationary solutions of a semilinear parabolic equation in two-dimensional domains. "Electronic Journal of Differential Equations," Vol. 1997, No. 22, pp. 1-17.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/7768
dc.description.abstractWe use Γ-convergence to prove existence of stable multiple-layer stationary solutions (stable patterns) to a reaction-diffusion equation. Given nested simple closed curves in R2, we give sufficient conditions on their curvature so that the reaction-diffusion problem possesses a family of stable patterns. In particular, we extend to two-dimensional domains and to a spatially inhomogeneous source term, a previous result by Yanagida and Miyata.en_US
dc.formatText
dc.format.extent17 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1997, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectDiffusion equationen_US
dc.subjectGamma-convergenceen_US
dc.subjectTransition layersen_US
dc.subjectStable equilibriaen_US
dc.titleStable Multiple-layer Stationary Solutions of a Semilinear Parabolic Equation in Two-dimensional Domainsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons Attribution 4.0 International License https://creativecommons.org/licenses/by/4.0/


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record